# SDR CALA2023111503380

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Part number: 113T17851
- Condition: Chafed
- Location: Lt Ib Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP FAIRING 571FB INSIDE CROSS SUPPORT IS CHAFFED. REMOVED AND REPLACED INTERCOSTAL ON PANEL 571FB IAW UNITED ECRA 5750-05404 AND AMES DOC# 47580FAB01.   REMOVED AND REPLAED INTERCOSTAL ON PANEL 571FB IAW UNITED EC/RA 5750-05404 AND AMES DOC # 47580FAB01.
